Title: Weighted renewal functions: A hierarchical approach
Authors: Omey, Edward ×
Teugels, Jozef #
Issue Date: Jun-2002
Series Title: Advances in Applied Probability vol:34 issue:2 pages:394-415
Abstract: We extend classical renewal theorems to the weighted case, A hierarchical chain of successive sharpenings of asymptotic statements on the weighted renewal functions is obtained by imposing stronger conditions on the weighting coefficients.
ISSN: 0001-8678
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
Research Center for Operations Research and Business Statistics (ORSTAT), Leuven
Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science